# SDR GRAA9552

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT IFP, FORWARD EMERGENCY CABIN LIGHTS WERE DISCOVERED TO BE INOPERATIVE.  MAINTENANCE DISCOVERED THAT THE FORWARD EMERGENCY BATTERY PACK HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY BATTERY PACK.  THE SYSTEM WAS OPERATIONALLY CHECKED, AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
